# SDR MWEA020155

- Difficulty date: March 1, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 52,422 hours, 39,124 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Clip
- Part number: 991966911
- Condition: Elongated
- Location: Station 598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME TO INTERCOSTAL ATTACH CLIP AT STATION 598 LEFT HAS ELONGATED HOLES.  --  FABRICATED AND INSTALLED CLIP.
